Michael J. Markowitz - Publications

graphic

Preprints/Slides

Fefferman inclusions of parabolic geometries are nonexpansive, early draft, Nov. 6, 2011; intended to be merged into the ESI Workshop paper (the slides for which are referenced below)

The conformal pseudodistance and null geodesic incompleteness, arXiv:1108.1965v1, Aug. 9, 2011

Kobayashi pseudodistances for parabolic geometries, preprint to appear; slides for two talks at the ESI Workshop "Conformal Geometry and Generalizations," Vienna, July 13 & 15, 2011

(with R. Moloney and G. McGuire) Elliptic curves in Montgomery form with B=1 and their low order torsion, Cryptology ePrint Archive, Report 2009/213, Nov. 26, 2009


Publications

The local imbedding problem for conformal connections, Indiana Univ. Math. J. 33 (1984), no. 6, 805-815. MR763942 (86d:53014)

(with R. Schlafly) Rigidity of pseudoconformal connections, Trans. Amer. Math. Soc. 276 (1983), no. 1, 133-135. MR684497 (84e:32019)

CR-hypersurfaces in a space with a pseudoconformal connection, Trans. Amer. Math. Soc. 276 (1983), no. 1, 117-132. MR684496 (84d:32029)

Conformal hyperbolicity of Lorentzian warped products, Gen. Relativity Gravitation 14 (1982), no. 12, 1095-1105. MR683679 (84d:53073)

An intrinsic conformal Lorentz pseudodistance, Math. Proc. Cambridge Philos. Soc. 89 (1981), no. 2, 359-371. MR600250 (82d:83047)

Holomorphic affine and projective connections of hyperbolic type, Math. Ann. 245 (1979), no. 1, 55-62. MR552579 (81d:32017)

Pseudoconformal Geometry and Homogeneous CR-Hypersurfaces, thesis, Univ. of California, Berkeley, 1979.


Patents

Patent number
5297208
Title
Secure file transfer system and method
Inventors
Schlafly, Roger S. and Markowitz, Michael J.
Filing date
Aug 5, 1992
Issue date
Mar 22, 1994
U.S. Classification
380/49; 380/21; 380/48; 380/25
International Classification
H04L 900


Generated by the Online BibTeX Converter using Bib2x - The BibTeX Converter